Matteo Novaga
Matteo Novaga
Dipartimento di Matematica, Università di Pisa
Email verificata su unipi.it - Home page
TitoloCitata daAnno
An introduction to total variation for image analysis
A Chambolle, V Caselles, D Cremers, M Novaga, T Pock
Theoretical foundations and numerical methods for sparse recovery 9 (263-340 …, 2010
3192010
The total variation flow in RN
G Bellettini, V Caselles, M Novaga
Journal of Differential Equations 184 (2), 475-525, 2002
2752002
The discontinuity set of solutions of the TV denoising problem and some extensions
V Caselles, A Chambolle, M Novaga
Multiscale modeling & simulation 6 (3), 879-894, 2007
1372007
Crystalline mean curvature flow of convex sets
G Bellettini, V Caselles, A Chambolle, M Novaga
Archive for rational mechanics and analysis 179 (1), 109-152, 2006
852006
Facet-breaking for three-dimensional crystals evolving by mean curvature
G Bellettini, M Novaga, M Paolini
Interfaces and Free boundaries 1 (1), 39-55, 1999
851999
On a Crystalline Variational Problem, Part I:¶ First Variation and Global L∞ Regularity
G Bellettini, M Novaga, M Paolini
Archive for rational mechanics and analysis 157 (3), 165-191, 2001
812001
Characterization of facet breaking for nonsmooth mean curvature flow in the convex case
G Bellettini, M Novaga, M Paolini
Interfaces and Free Boundaries 3 (4), 415-446, 2001
762001
Explicit Solutions of the Eigenvalue Problem div\left(\fracDu|Du|\right)=u in R^2
G Bellettini, V Caselles, M Novaga
SIAM Journal on Mathematical Analysis 36 (4), 1095-1129, 2005
722005
Motion by curvature of planar networks
C Mantegazza, M Novaga, VM Tortorelli
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 3 (2), 235-324, 2004
692004
On a Crystalline Variational Problem, Part II:¶ BV Regularity and Structure of Minimizers on Facets
G Bellettini, M Novaga, M Paolini
Archive for rational mechanics and analysis 157 (3), 193-217, 2001
642001
Uniqueness of the Cheeger set of a convex body
V Caselles, A Chambolle, M Novaga
Pacific Journal of Mathematics 232 (1), 77-90, 2007
632007
Linear vs. nonlinear selection for the propagation speed of the solutions of scalar reaction‐diffusion equations invading an unstable equilibrium
M Lucia, CB Muratov, M Novaga
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2004
582004
Regularity for solutions of the total variation denoising problem
V Caselles, A Chambolle, M Novaga
Revista Matemática Iberoamericana 27 (1), 233-252, 2011
542011
APPROXIMATION AND COMPARISON FOR NONSMOOTH ANISOTROPIC MOTION BY MEAN CURVATURE IN ℝN
G Bellettini, M Novaga
Mathematical Models and Methods in Applied Sciences 10 (01), 1-10, 2000
512000
Minimal barriers for geometric evolutions
G Bellettini, M Novaga
journal of differential equations 139 (1), 76-103, 1997
481997
Approximation to driven motion by crystalline curvature in two dimensions
C Bellettini, R Goglione, M Novaga
ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS 10 (1), 467-493, 2000
452000
The volume preserving crystalline mean curvature flow of convex sets in RN
G Bellettini, V Caselles, A Chambolle, M Novaga
Journal de mathématiques pures et appliquées 92 (5), 499-527, 2009
432009
Total variation in imaging
V Caselles, A Chambolle, M Novaga
Handbook of Mathematical Methods in Imaging, 1455-1499, 2015
402015
Some remarks on uniqueness and regularity of Cheeger sets
V Caselles, M Novaga, A Chambolle
Rendiconti del Seminario Matematico della Universita di Padova 123, 191-202, 2010
402010
The p-Laplace eigenvalue problem as p→ 1 and Cheeger sets in a Finsler metric
B Kawohl, M Novaga
Journal of Convex Analysis 15 (3), 623, 2008
392008
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20